# SDR EIA2007189

- Difficulty date: October 21, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 28,721 hours, 8,564 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: R1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

ON CLIMB AT 240 WIINDOW R1 ARCING WITH APPROX 3 FOOT CRACK ON OUTER PANE.  REMOVED AND REPLACED R1 FWD WINDSHIELD HEAT CONTROL UNIT PER MM 30-41-01 AND R1 WINDSHIELD PER MM 56-11-01 WINDOW HEAT SYSTEM. OPS CHECKED GOOD PER MM 30-41-01.  (GOOD MODEL)
